Ann Dermatol.  2021 Jun;33(3):278-280. 10.5021/ad.2021.33.3.278.

A Case Report of Multiple Capillary Hemangioma in a Chronic Myeloid Leukemia Patient Taking Tyrosine Kinase Inhibitors

Affiliations
  • 1Department of Dermatology, Samsung Medical Center, Sungkyunkwan University School of Medicine, Seoul, Korea

Abstract

A capillary hemangioma is a vascular tumor with small capillary sized vascular channel. Multiple capillary hemangioma in relation with drugs have been rarely reported. Here in, we report a case of multiple capillary hemangioma in patient diagnosed with chronic myeloid leukemia who received tyrosine kinase inhibitors (TKIs). Histopathological findings have shown capillary proliferation in the upper dermis, which is consistent with capillary hemangioma. Since TKIs can paradoxically activate the MEK/ERK pathway which is required for angiogenesis, we presumed that the lesions as the cutaneous side effects of TKIs.

Keyword

Capillary hemangioma; Chronic myeloid leukemia; Dasatinib; Imatinib; Nilotinib
Full Text Links
  • AD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error